MAUDE Adverse Event Report: KARL STORZ SE & CO. KG OR1 NEO IP, ENH

KARL STORZ SE & CO. KG OR1 NEO IP, ENH
Model Number WUIS2546
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a case, the nurse was shocked when touching the aida bella smartscreen.No other information was provided, other than there was no injury to the nurse nor the patient reported, nor any other impact to the procedure.
 
Additional Manufacturer Narrative
The device will not be forwarded to the manufacturing site for investigation.Rather, we will send our service tech to evaluate the device in the field.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).

Brand Name
OR1 NEO IP, ENH
Common Device Name
OR1 NEO IP, ENH
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
MDR Report Key19563694
Report Number2020550-2024-00176
Device Sequence Number11748250
Product Code OUG
UDI-Device Identifier04048551415320
UDI-Public4048551415320
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2024
Report Date (Section F) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWUIS2546
Device Catalogue NumberWUIS2546
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/22/2024
Event Location Hospital
Date Report to Manufacturer06/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown